# SDR ASAA1057449

- Difficulty date: February 22, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 8,967 hours, 2,591 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 10044
- Condition: Faulty
- Location: Ac Bay
- Part time: 8,667 hours, 2,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAC "ZONE TEMP" ILLUMINATED UPON RECALL FOLLOWS QRH.  CLEARS WITH MASTER CAUTION RESET.  NR 2 PACK/ZONE TEMP CTRL LOGGED FLT DECK TRIM VALVE.  REPLACED CONTROL CABIN TRIM MOD VALVE V143 REF MM 21 61 21.  ALL INSTALLATION TESTS NORMAL PER MM 21 61 21.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION COMPLETE.  SEAMC NOTIFIED.
